Foto del docente

Gian Marco Pezzoli

Adjunct professor

Department of Industrial Engineering

Publications

Pagaria R.; Pezzoli G.M., Hodge Theory for Polymatroids, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2023, 2023, pp. 20118 - 20168 [Scientific article]Open Access

Moci Luca; GIan Marco Pezzoli, Representations of automorphism groups on the homology of matroids, «EUROPEAN JOURNAL OF COMBINATORICS», 2021, 94, Article number: 103312 , pp. 1 - 17 [Scientific article]Open Access

Latest news

At the moment no news are available.